On the Lower Bound of the Linear Complexity Over BBF_p of Sidelnikov Sequences

نویسندگان

  • Moubariz Z. Garaev
  • Florian Luca
  • Igor E. Shparlinski
  • Arne Winterhof
چکیده

For a Sidelnikov sequence of period pm − 1 we obtain tight lower bounds on its linear complexity L over Fp. In particular, these bounds imply that, uniformly over all p and m, L is close to its largest possible value pm − 1.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

One-Error Linear Complexity over Fp of Sidelnikov Sequences

Let p be an odd prime and m be a positive integer. In this paper, we prove that the one-error linear complexity over Fp of Sidelnikov sequences of length p − 1 is ( p+1 2 ) − 1, which is much less than its (zero-error) linear complexity.

متن کامل

A full NT-step O(n) infeasible interior-point method for Cartesian P_*(k) –HLCP over symmetric cones using exponential convexity

In this paper, by using the exponential convexity property of a barrier function, we propose an infeasible interior-point method for Cartesian P_*(k) horizontal linear complementarity problem over symmetric cones. The method uses Nesterov and Todd full steps, and we prove that the proposed algorithm is well define. The iteration bound coincides with the currently best iteration bound for the Ca...

متن کامل

An improved infeasible‎ ‎interior-point method for symmetric cone linear complementarity‎ ‎problem

We present an improved version of a full Nesterov-Todd step infeasible interior-point method for linear complementarityproblem over symmetric cone (Bull. Iranian Math. Soc., 40(3), 541-564, (2014)). In the earlier version, each iteration consisted of one so-called feasibility step and a few -at most three - centering steps. Here, each iteration consists of only a feasibility step. Thus, the new...

متن کامل

New construction of M -ary sequence families with low correlation from the structure of Sidelnikov sequences

The main topics of this paper are the structure of Sidelnikov sequences and new construction of M ary sequence families from the structure. For prime p and a positive integer m, it is shown that M -ary Sidelnikov sequences of period p − 1, if M | pm − 1, can be equivalently generated by the operation of elements in a finite field GF(p), including a p-ary m-sequence. The equivalent representatio...

متن کامل

On the linear complexity of bounded integer sequences over different moduli

We give a relation between the linear complexity over the integers and over the residue rings modulo m of a bounded integer sequence. This relation can be used to obtain a variety of new results for several sequences widely studied in the literature. In particular we apply it to Sidelnikov sequences.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:
  • IEEE Trans. Information Theory

دوره 52  شماره 

صفحات  -

تاریخ انتشار 2006